Please use this identifier to cite or link to this item: https://hdl.handle.net/10593/4296
Title: On tame operators between non-archimedean power seris spaces
Authors: Śliwa, Wiesław
Ziemkowska, Agnieszka
Issue Date: 2012
Citation: Acta Math. Sin. (Engl. Ser.), 28(2012), 869-884.
Abstract: Let p {1∞}. We show that any continuous linear operator T from A1(a) to Ap(b) is tame i.e. there exists a positive integer c such that supx IITxIIk=/IxIck < ∞ for every k N. Next we prove that a similar result holds for operators from A∞(a) to Ap(b) if and only if the set Mba of all finite limit points of the double sequence (bj/ai/I,j N is bounded. Finally we show that the range of every tame operator from A∞(a) to A∞(b) has a Schauder basis.
Sponsorship: The National Centre of Science, Poland (grants no. N N201 605340, no. N N201 610040)
URI: http://hdl.handle.net/10593/4296
Appears in Collections:Artykuły naukowe (WMiI)

Files in This Item:
File Description SizeFormat 
Sliwa 42.pdf197.77 kBAdobe PDFView/Open
Show full item record



Items in AMUR are protected by copyright, with all rights reserved, unless otherwise indicated.